tammy

Charleston, WV

#1 Sep 14, 2012
Does anyone else have a spouse who is on anti-depressants and seems to have lost all interest in sex.If yes, do you have any suggestions to me from major depression.
I hear ya

Ardsley, NY

#2 Sep 15, 2012
tammy wrote:
Does anyone else have a spouse who is on anti-depressants and seems to have lost all interest in sex.If yes, do you have any suggestions to me from major depression.
I don't have a spouse but I do know that anti depressants do cause a decrease in sexual drive. It's unfortunate and maybe one of the reasons people stop taking it along with thinking they have been cured. I would suggest just hanging in there with him through this and if it it's something you both feel comfortable about taking with the doctor then do so.
I hear ya

Ardsley, NY

#3 Sep 15, 2012
I hear ya wrote:
<quoted text>I don't have a spouse but I do know that anti depressants do cause a decrease in sexual drive. It's unfortunate and maybe one of the reasons people stop taking it along with thinking they have been cured. I would suggest just hanging in there with him through this and if it it's something you both feel comfortable about taking with the doctor then do so.
Talking*
me

United States

#4 Sep 15, 2012
tammy wrote:
Does anyone else have a spouse who is on anti-depressants and seems to have lost all interest in sex.If yes, do you have any suggestions to me from major depression.
I am on anti depressants and that is I rid the side effects for all of them. My sex drive has gone down too. I told my husband and he was ok with it, I'd rather have a lower sex drive then act like I was before. Just sit down and talk to him about it, would you rather have sex more or have him be ok??
huntin' man

Lubbock, TX

#5 Sep 15, 2012
tammy wrote:
Does anyone else have a spouse who is on anti-depressants and seems to have lost all interest in sex.If yes, do you have any suggestions to me from major depression.
Most anti-depressants can cause loss of libido or an inability to perform, especially Lexapro and Effexor. Wellbutrin and Viibryd are the two that seem to not affect desire or performance. It may be worthwhile to talk to the doctor about these choices.
Dan

Fairmont, WV

#6 Sep 15, 2012
Zoloft .... low sex drive.
sct

Charleston, WV

#7 Sep 16, 2012
yep they suck...the pills that is.
Prozac

Huntington, WV

#8 Sep 16, 2012
This has been a miricle drug for me. My sex drive didn't drop and my orgasms are stronger and last a lot longer then they did before Prozac. (Apparently I'm one of the few who has had these effects, though.)
Couch Tater

Charleston, WV

#9 Sep 16, 2012
I took one and couldn't get an erection. Doc switched me to another and I couldn't orgasm. I just quit taking them.
dig

Springfield, NJ

#10 Oct 1, 2012
Suck

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Charleston Discussions

Title Updated Last By Comments
Who are the Druggies and thieves on Campbells c... 23 min HUNTINGTON 12
10 inches or bigger 2 hr Janette 17
Clogged 2 hr Joe the Plumber 5
Chris knox needs fired (Nov '16) 2 hr Philip J Fry 19
WVU ranking this week 3 hr uh huh 23
Dr. Kalou Charleston WV 3 hr LISA 7
Create your own Forum (Jun '15) 4 hr doug 4,267

Charleston Jobs

More from around the web

Personal Finance

Charleston Mortgages